# SDR CALA2015040293500

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 98,803 hours, 11,603 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Crew Rest
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELEC ODOR IN THE UPPER CREW REST AREA.  SELECTING RECIRC FAN UPPER OFF & ODOR STARTED DISSIPATING.  IDENTIFIED CREW REST AREA SUPPLY FAN BAD.  SYSTEMS TESTED & FAN REPLACED.
